Volume 17, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A nonboundary nef divisor on $\overkern41{M}_{0,12}$

Aaron Pixton

Geometry & Topology 17 (2013) 1317–1324
Abstract

We describe a nef divisor DP on M¯0,12 that is not numerically equivalent to an effective sum of boundary divisors.

Keywords
moduli of curves, nef cone
Mathematical Subject Classification 2010
Primary: 14H10
References
Publication
Received: 29 June 2012
Revised: 8 January 2013
Accepted: 8 February 2013
Published: 6 June 2013
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Aaron Pixton
Department of Mathematics
Princeton University
Fine Hall
Washington Road
Princeton, NJ 08544
USA